# SDR CA130516008

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 17,575 hours
- Engine: Lyc O540A4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Broken
- Location: Engine
- Part time: 1,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULGE WAS FOUND IN NR 2 CYLINDER ROCKER BOX COVER.  INSPECTION REVEALED EXHAUST SIDE ROCKER PIN SUPPORT BOSS/JOURNAL BROKEN.  2 EQUAL PARTS OF THE OUTSIDE RADIUS HAD DETACHED AND WERE LODGED IN BOTTOM OF ROCKER BOX.  BRASS BEARING WAS STILL ATTACHED TO PIN AND REMAINING MATERIAL. NO SIGN OF FATIGUE OR POROSITY WERE OBSERVED. CYLINDER WAS REPLACED WITH NEW KIT.
